i feel like im ganna throw up.how can i get this out of my system,or should i eat something?
12 Nov 2009
You may get sick with or without eating something, but, if you eat, it will lessen the effects of the medicine and probably help absorb it so you don't feel bad for as long as if you didn't eat. You should alway eat well before you take them, I know that doesn't help much now.Go lay down and make sure you have a trash can by your bed and it will wear off soon, about 4 hours from the time you took it.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when i stand up my stomach hurts i have to sit which makes me tiered and i get explosive diahrea i just want to get sober i have ADHD i think that is ...
2 answers • 30 Nov 2010
Ive been on wellbutrin for a month and half and almost everyday i feel like i have the flu. I get a mild headache and i get really sick to my ...
5 answers • 3 Sep 2012
My dr switched me to dilaudid after me telling him the 30 mg oxy was not helping. Now I am so sick, sweating like a horse (I know I am not) but sure ...
3 answers • 22 Feb 2013
by 'sick' I mean heart attack like symptoms: nausea, vomiting, sweating, heart palpitations and inability to draw a breath. I can't ...
2 answers • 10 Oct 2014